# SDR ASOA201000575

- Difficulty date: April 17, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 16,774 hours, 14,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA AND FA FLASHLIGHT BATTERIES INOP.  RELAMPED BOTH CA'S AND FA FLASHLIGHT IAW AMM 25-61-00. OPS CK GOOD.  (CLOSED)
